RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 1, Pages 74–78 (Mi mz2127)  

This article is cited in 1 scientific paper (total in 1 paper)

Bounded variation mappings and the method of modules

Yu. A. Peshkichev

Rudnenskii Industrial Intitute

Full text: PDF file (871 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:1, 50–53

Bibliographic databases:

UDC: 517
Received: 24.03.1993

Citation: Yu. A. Peshkichev, “Bounded variation mappings and the method of modules”, Mat. Zametki, 55:1 (1994), 74–78; Math. Notes, 55:1 (1994), 50–53

Citation in format AMSBIB
\Bibitem{Pes94}
\by Yu.~A.~Peshkichev
\paper Bounded variation mappings and the method of modules
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 1
\pages 74--78
\mathnet{http://mi.mathnet.ru/mz2127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275305}
\zmath{https://zbmath.org/?q=an:0872.30013}
\elib{http://elibrary.ru/item.asp?id=12741117}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 1
\pages 50--53
\crossref{https://doi.org/10.1007/BF02110765}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500009}


Linking options:
  • http://mi.mathnet.ru/eng/mz2127
  • http://mi.mathnet.ru/eng/mz/v55/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Peshkichev, “Continuity in the sense of Kudryavtsev for elliptic mappings”, Math. Notes, 68:1 (2000), 128–129  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:51
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019